# SDR C2XA10TY151

- Difficulty date: September 24, 2010
- Submitted: September 25, 2010
- Operation: Air carrier
- Aircraft: N15912
- Make and model: Emb EMB-145LR
- Aircraft serial: 145439
- Aircraft time: 22,705 hours, 17,408 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER AFT AREA OF SERVICE DOOR FRAME HAS CORROSION.  REMOVED AND REPLACED LOWER HALF OF FRAME 22 IAW EC5310-01526.
